International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1993 / Article

Open Access

Volume 6 |Article ID 487042 | https://doi.org/10.1155/S1048953393000310

N. U. Ahmed, Xinhong Ding, "On invariant measures of nonlinear Markov processes", International Journal of Stochastic Analysis, vol. 6, Article ID 487042, 22 pages, 1993. https://doi.org/10.1155/S1048953393000310

On invariant measures of nonlinear Markov processes

Received01 Oct 1993
Revised01 Dec 1993

Abstract

We consider a nonlinear (in the sense of McKean) Markov process described by a stochastic differential equations in Rd. We prove the existence and uniqueness of invariant measures of such process.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views229
Downloads510
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.